# SDR 2014FA0000059

- Difficulty date: January 15, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N58LP
- Make and model: Beech 58P
- Aircraft serial: TJ481
- Engine: Cont TSIO520WB
- System (JASC): 3120 · Independent Instruments
- Part: Pump
- Part number: 442CW4
- Part serial: 00MA03
- Condition: Inoperative
- Location: Instrument Air
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND LEFT INSTRUMENT AIR PUMP INOPERATIVE.  REMOVED PUMP, FOUND DRIVE COUPLING SHEARED.  FOUND PUMP VANE DEBRIS IN PRESSURE SIDE AIR HOSE.  SINCE O/H, ALL FILTERS WERE REPLACED WITH NEW WHEN PUMP WAS INSTALLED.
